نتایج جستجو برای: generalized mixed equilibrium problem

تعداد نتایج: 1325397  

Journal: :iranian journal of fuzzy systems 2015
mijanur rahaman rais ahmad

in the present paper, we introduce and study a fuzzy vector equilibrium problem and prove some existence results with and without convexity assumptions by using some particular forms of results of textit{kim} and textit{lee} [w.k. kim and k.h. lee, generalized fuzzy games and fuzzy equilibria, fuzzy sets and systems, 122 (2001), 293-301] and textit{tarafdar} [e. tarafdar, fixed point theorems i...

Journal: :Journal of the Egyptian Mathematical Society 2013

Journal: :Electronic Colloquium on Computational Complexity (ECCC) 2007
Felix Brandt Felix A. Fischer Markus Holzer

We study graphical games where the payoff function of each player satisfies one of four types of symmetry in the actions of his neighbors. We establish that deciding the existence of a pure Nash equilibrium is NP-hard in general for all four types. Using a characterization of games with pure equilibria in terms of even cycles in the neighborhood graph, as well as a connection to a generalized s...

Journal: :Axioms 2021

In this paper, we study a schematic approximation of solutions split null point problem for finite family maximal monotone operators in real Hilbert spaces. We propose an iterative algorithm that does not depend on the operator norm which solves and also generalized mixed equilibrium problem. prove strong convergence proposed to common solution two problems. display some numerical examples illu...

Journal: :Applied Mathematics and Computation 2007
Fu-Quan Xia Xie Ping Ding

A new class of generalized mixed implicit quasi-equilibrium problems (GMIQEP) with four-functions is introduced and studied. The new class of equilibrium problems includes many known generalized equilibrium problems and generalized mixed implicit quasi-variational inequality problems as many special cases. By employing the auxiliary principle technique, some predictor-corrector iterative algori...

Journal: :Journal of the Egyptian Mathematical Society 2016

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید